MathSciNet Relay Station
MathSciNet bibliographic data
MR1600205 (98j:92011) 92D25 (34A37 34D99)
Ballinger, G.; Liu, X. Permanence of population growth models with impulsive effects. Math. Comput. Modelling 26 (1997), no. 12, 59–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement